# SDR DALA2022040402268

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION LOWER CUTOUT PLATE LOCATED BELOW THRESHOLD SHEET BTW FR 24A TO FR 28 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CUTOUT PLATE LOCATED BELOW THRESHOLD SHEET BTW FR24A TO FR 28 IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11.(2179979)
